# SDR USAASB00078

- Difficulty date: March 22, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Failed
- Location: E/E Bay
- Part time: 24,416 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TPA - FLT 8050 - FLIGHT RETURNED TO FIELD AT TPA DUE TO EXCESSIVE RUDDER TRIM TO MAINTAIN WINGS LEVEL.  A CORRECTION OF 3 TO 3.5 DEGREES LET, AT 250 KNOTS, AT FL100 WAS REQUIRED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE YAW DAMPER COUPLER.  PERFOMRED SATISFACTORY FUNCTIONAL CHECK OF YAW DAMPER SYSTEM.  (M)
